# SDR AALA981530

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1501 BELLY SKIN CORRODED AROUND 6 DRAINS LONGERON 49L TO 49R.  INSTALLED DOUBLER OVER CORRODED AREA STATION 1501 PER SRM 53-40-00.  (M)
